# SDR R7MA0000801

- Difficulty date: October 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109RX
- Make and model: Agusta A109K2
- Aircraft serial: 10016
- System (JASC): 6220 · Main Rotor Head
- Part: Rod Ends
- Part number: 709010118105
- Condition: Worn
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER ROD END WORN BEYOND LIMITS.  (X)
